A Caltech Library Service

Nonparaxial equation for linear and nonlinear optical propagation

Crosignani, B. and Di Porto, P. and Yariv, A. (1997) Nonparaxial equation for linear and nonlinear optical propagation. Optics Letters, 22 (11). pp. 778-780. ISSN 0146-9592.

See Usage Policy.

See Usage Policy.


Use this Persistent URL to link to this item:


The formalism of coupled-mode theory, specialized to the continuum of radiation modes, allows us to extend the standard parabolic wave equation to include nonparaxial terms and vectorial effects, and, in particular, to generalize the nonlinear Schrdinger equation that describes propagation in the presence of an intensity-dependent refractive index.

Item Type:Article
Additional Information:© Copyright 1997 Optical Society of America Received January 31, 1997 B. Crosignani gratefully acknowledges the support of collaborative NATO research grant 930240. B. Crosignani, P. Di Porto, and A. Yariv, "Nonparaxial equationfor linear and nonlinear optical propagation:errata," Opt. Lett. 22, 1820-1820 (1997)
Record Number:CaltechAUTHORS:CROol97
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2839
Deposited By: Archive Administrator
Deposited On:03 May 2006
Last Modified:26 Dec 2012 08:51

Repository Staff Only: item control page